# SDR ABXA020005

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 38,641 hours, 33,931 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732846
- Part serial: 890413
- Condition: Defective
- Location: Left Hand
- Part time: 28,402 hours, 16,775 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Lt eng hi stage displayed. Lt hi stage light illuminated. Per non-normal check list the left pneumatic switch was cycled on/off with oily fumes coming into the cabin. Note: The remainder of the flight was operated with left engine bleed and left A/C pack off. Fumes cleared. Left pneumatic pressure read 14 psi with left side switch off. Replaced fan air temp sensor. Leak and ops checked good IAW B767 MM 36-11-17-4.
